# SDR 95FDEA01368

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE FUSELAGE STA 440 STR 17R THERE IS A BULGE IN THE SKIN NR 00073.  LFEC SHOWS CORROSION IN EXCESS OF 20 PERCENT MATERIAL LOSS.  REMOVED CORROSION AND FABRICATED DOUBLER PER SRM 53-30-3.
